MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTABLATOR; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTABLATOR; CATHETER, CORONARY, ATHERECTOMY
Model Number 3360
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.The target lesion was located in the calcified vessel.A dynaglide foot pedal was selected for use.After the patient was sedated, it was noted that the foot pedal was not working as the connecter of dynaglide was damaged.The procedure was not completed due to this event.The patient was discharged without performing the procedure.No patient complications were reported.
 
Additional Manufacturer Narrative
Device evaluated by manufacturer: the device was returned for analysis.The foot pedal was received with the upper portion of dynaglide connector missing.Functional test was not performed because the complaint was confirmed by visual inspection.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ROTABLATOR
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11348942
Report Number2134265-2021-02022
Device Sequence Number19862771
Product Code MCX
UDI-Device Identifier08714729353317
UDI-Public08714729353317
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3360
Device Catalogue Number3360
Device Lot NumberFP45665
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer09/16/2021
Initial Report FDA Received Date02/19/2021
Supplement Report FDA Received Date10/06/2021
Patient Sequence Number1